MAUDE Adverse Event Report: US Endoscopy DEFENDO; Single Use Valve Kit

US Endoscopy DEFENDO; Single Use Valve Kit
Model Number 00711901
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure with the use of a defendo single use valve kit, the balloon started deflating without the user depressing the suction valve subsequently causing water to leak into the patient.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The air/water and one suction button were returned to steris for evaluation.Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.

Brand Name
DEFENDO
Common Device Name
Single Use Valve Kit
Manufacturer (Section D)
US Endoscopy
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US Endoscopy
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50000079
Report Number1528319-2026-00088
Device Sequence Number10659343
Product Code NWU
UDI-Device Identifier00724995217402
UDI-Public(01)00724995217402(11)260508(17)290508(10)13872266
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711901
Device Catalogue Number00711901
Device Lot Number(10)13872266
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Initial Report FDA Received Date07/27/2026
Date Device Manufactured05/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown